Academic Journals Database
Disseminating quality controlled scientific knowledge

Total Domination number of Generalized Petersen Graphs

Author(s): Jianxiang CAO | Weiguo LIN | Minyong SHI

Journal: Intelligent Information Management
ISSN 2160-5912

Volume: 01;
Issue: 01;
Start page: 14;
Date: 2009;
Original page

Keywords: generalized Petersen graphs | total domination set | total domination number | regular graph | domi- nation set | domination number

Generalized Petersen graphs are an important class of commonly used interconnection networks and have been studied . The total domination number of generalized Petersen graphs P(m,2) is obtained in this paper.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions